Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh11c]  On quantitative versions of theorems due to F.E. Browder and R. Wittmann

Koh:11 (Article)
Author(s)Kohlenbach, Ulrich
Title« On quantitative versions of theorems due to F.E. Browder and R. Wittmann »
JournalAdvances in Mathematics
Volume226
Page(s)2764--2795
Year2011

BibTeX code
@article{Koh:11,
  pages = {2764--2795},
  year = 2011,
  journal = {Advances in Mathematics},
  title = {On quantitative versions of theorems due to {F}.{E}. {B}rowder and
           {R}. {W}ittmann},
  author = {Kohlenbach, Ulrich},
  volume = 226,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!